# SDR 07FDEA01891

- Difficulty date: May 21, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 55,998 hours, 19,688 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON LT WING UPPER SURFACE, SPOILER 2 WS 270-339 RIB5-6.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  A VISUAL INSPECTION AND A TAP TEST WERE PERFORMED IN ACCORDANCE WITH FEDEX EA 6-  5770-106717.  SDR SUBMITTED IN ERROR- ADMINISTRATOR.
